Has anyone experienced breathlessness with bisoprolol? It doesn't happen when I am walking around, it happens more when I am sat relaxing. I will get a sudden feeling a can't take a breath, it seems to last about 5 to 10 seconds and is a horrible sensation when it happens and causes a feeling of panic. My heart rate doesn't always seem to change when this happens, normally when I go into afib my heart races but I can still breathe normally. I only take 1.25 mg of bisoprolol a day. My normal resting heart rate is around 60 to 65bpm.
Could it be a short afib episode hiding behind what feel likes a normal heart rate causing this or could it be the meds?
It strange because I've only been experiencing this in the last few months and have been taking bisoprolol for about a year with no problems.
I plan to discuss with the cardiologist next week but just wanted to see if anyone had a similar experience?